A semi-linear elliptic equation in a strip arising in a two-dimensional flame propagation model.
Journal für die reine und angewandte Mathematik, Tome 396 (1989), pp. 14-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semilinear, existence, traveling wave solutions, reaction-diffusion, combustion models, flame propagation, topological degree, normalization condition
@article{JRAM_1989__396_153123,
author = {H. Berestycki and Bernard Larrouturou},
title = {A semi-linear elliptic equation in a strip arising in a two-dimensional flame propagation model.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {14--40},
year = {1989},
volume = {396},
zbl = {0658.35036},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__396_153123/}
}
TY - JOUR AU - H. Berestycki AU - Bernard Larrouturou TI - A semi-linear elliptic equation in a strip arising in a two-dimensional flame propagation model. JO - Journal für die reine und angewandte Mathematik PY - 1989 SP - 14 EP - 40 VL - 396 UR - http://geodesic.mathdoc.fr/item/JRAM_1989__396_153123/ ID - JRAM_1989__396_153123 ER -
%0 Journal Article %A H. Berestycki %A Bernard Larrouturou %T A semi-linear elliptic equation in a strip arising in a two-dimensional flame propagation model. %J Journal für die reine und angewandte Mathematik %D 1989 %P 14-40 %V 396 %U http://geodesic.mathdoc.fr/item/JRAM_1989__396_153123/ %F JRAM_1989__396_153123
H. Berestycki; Bernard Larrouturou. A semi-linear elliptic equation in a strip arising in a two-dimensional flame propagation model.. Journal für die reine und angewandte Mathematik, Tome 396 (1989), pp. 14-40. http://geodesic.mathdoc.fr/item/JRAM_1989__396_153123/